MathSciNet Relay Station
MathSciNet bibliographic data
MR2420513 49J40 (35J60 35J85 49J52 58E05)
Bonanno, Gabriele; Candito, Pasquale Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities. J. Differential Equations 244 (2008), no. 12, 3031–3059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement